MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number SXR07100R
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: supplies tech.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Review of the manufacturing record and the shipping inspection record of the involved product/lot# combination confirmed that there were not any indications of anomaly in them.In the deployment handle assembly process of the involved product, when each material (thumbwheel, spring [mechanism for unlocking the thumbwheel], release wire and anti-kinking sleeve) is assembled with each other, it is confirmed with the image device if each material is properly installed, and the image records are kept in storage.Review of all image record of the involved product/lot# combination confirmed that there were not any indications of anomaly in them.In the shipping inspection of involved product, it is confirmed that the thumbwheel of deployment handle can be unlocked.Review of the inspection record of the involved product/lot# combination confirmed that there were not any indications of anomaly in them.A search of the complaint file found no other similar report with the involved product/lot# combination from other facilities.Based on reviewing records, no anomaly was found in the manufacturing record and the shipping inspection record.Since the actual sample was not returned, the event described in this complaint could not be confirmed, and the cause of occurrence could not be clarified.Ashitaka factory is continuing diligence in maintaining the product quality by performing thorough operations and inspections, for example as follows.In the deployment handle assembly process of the involved product, when each material (thumbwheel, spring [mechanism for unlocking the thumbwheel], release wire and anti-kinking sleeve) is assembled with each other, it is confirmed with the image device if each material is properly installed, and the image records are kept in storage.In addition, the ifu has the following description.Grasp the deployment handle firmly and depress the thumbwheel until it clicks.(b)(4).
 
Event or Problem Description
The user facility reported that the misago thumb wheel was jammed on the device.Since the device was contaminated the device was discarded.This occurred pre-treatment.The device never went into the patient's body.There were no issues.The case was successful.Patient condition was fine.The procedure outcome was excellent.Misago specific information: the artery of the lower extremity was not previously treated.Location was the sfa (superficial femoral artery).Diseased limb, right sfa.There were no calcifications or tortuosity.Other equipment or devices were used with the involved product.Additional information was received on 09november2021: they used another stent, second same device, with no issues (to complete stenting as described).Patient was stable, case successful.The thumbwheel lock could not be pushed in to create the mechanism to be released.The thumbwheel was unable to be clicked, rotated.Nothing was jammed in the gap between the handle and the thumbwheel.The only issue was the thumbwheel would not unlock.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
mary o'neill
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
8002837866
MDR Report Key12879751
Report Number9681834-2021-00192
Device Sequence Number11999347
Product Code NIP
UDI-Device Identifier04987350727626
UDI-Public04987350727626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue NumberSXR07100R
Device Lot Number181127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale